Rocky Mountain Journal of Mathematics

A class of Frobenius-type Eulerian polynomials

H.M. Srivastava, M.A. Boutiche, and M. Rahmani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The aim of this paper is to prove several explicit formulas associated with the Frobenius-type Eulerian polynomials in terms of the weighted Stirling numbers of the second kind. As a consequence, we derive an explicit formula for the tangent numbers of higher order. We also give a recursive method for the calculation of the Frobenius-type Eulerian numbers and polynomials.

Article information

Rocky Mountain J. Math., Volume 48, Number 3 (2018), 1003-1013.

First available in Project Euclid: 2 August 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11B68: Bernoulli and Euler numbers and polynomials 11Y16: Algorithms; complexity [See also 68Q25]

Algorithm Frobenius-type Eulerian polynomials tangent numbers explicit formulas recurrence relations Stirling numbers of the first and second kind Whitney numbers of the second kind


Srivastava, H.M.; Boutiche, M.A.; Rahmani, M. A class of Frobenius-type Eulerian polynomials. Rocky Mountain J. Math. 48 (2018), no. 3, 1003--1013. doi:10.1216/RMJ-2018-48-3-1003.

Export citation


  • M.A. Boutiche, M. Rahmani and H.M. Srivastava, Explicit formulas associated with some families of generalized Bernoulli and Euler polynomials, Mediterr. J. Math. 14 (2017), 1–10.
  • K.N. Boyadzhiev, A series transformation formula and related polynomials, Inter. J. Math. Math. Sci. 23 (2005), 3849–3866.
  • A.Z. Broder, The $r$-Stirling numbers, Discr. Math. 49 (1984), 241–259.
  • L. Carlitz, Eulerian numbers and polynomials, Math. Mag. 32 (1958/1959), 247–260.
  • ––––, Eulerian numbers and polynomials of higher order, Duke Math. J. 27 (1960), 401–423.
  • L. Carlitz, Permutations, sequences and special functions, SIAM Rev. 17 (1975), 298–322.
  • ––––, Weighted Stirling numbers of the first and second kind, I, Fibonacci Quart. 18 (1980), 147–162.
  • ––––, Weighted Stirling numbers of the first and second kind, II, Fibonacci Quart. 18 (1980), 242–257.
  • L. Carlitz and R. Scoville, Tangent numbers and operators, Duke Math. J. 39 (1972), 413–429.
  • J. Choi, D.S. Kim, T. Kim and Y.H. Kim, A note on some identities of Frobenius-Euler numbers and polynomials, Inter. J. Math. Math. Sci. 2012 (2012), 1–9.
  • D. Cvijović, Derivative polynomials and closed-form higher derivative formulae, Appl. Math. Comp. 215 (2009), 3002–3006.
  • ––––, The Lerch zeta and related functions of non-positive integer order, Proc. Amer. Math. Soc. 138 (2010), 827–836.
  • B.N. Guo, I. Mezö and F. Qi, An explicit formula for Bernoulli polynomials in terms of $r$-Stirling numbers of the second kind, Rocky Mountain J. Math. 46 (2016), 1919–1923.
  • D.S. Kim and T. Kim, Some new identities of Frobenius-Euler numbers and polynomials, J. Ineq. Appl. 2012 (2012), 1–10.
  • B. Kurt, A note on the Apostol type $q$-Frobenius-Euler polynomials and generalizations of the Srivastava-Pintér addition theorems, Filomat. 30 (2016), 65–72.
  • I. Mezö, A new formula for the Bernoulli polynomials, Result. Math. 58 (2010), 329–335.
  • M. Mihoubi and M. Rahmani, The partial $r$-Bell polynomials, Afrika Mat. (2017), 1–17.
  • M. Rahmani, Generalized Stirling transform, Miskolc Math. Notes 15 (2014), 677–690.
  • ––––, Some results on Whitney numbers of Dowling lattices, Arab J. Math. Sci. 20 (2014), 11–27.
  • H.M. Srivastava, Eulerian and other integral representations for some families of hypergeometric polynomials, Inter. J. Appl. Math. Stat. 11 (2007), 149–171.
  • ––––, Some formulas for the Bernoulli and Euler polynomials at rational arguments, Math. Proc. Cambr. Philos. Soc. 129 (2000), 77–84.
  • ––––, Some generalizations and basic $($or $q$-$)$ extensions of the Bernoulli, Euler and Genocchi polynomials, Appl. Math. Inf. Sci. 5 (2011), 390–444.
  • H.M. Srivastava and J. Choi, Series associated with the zeta and related functions, Kluwer Academic Publishers, Dordrecht, 2001.
  • ––––, Zeta and $q$-zeta functions and associated series and integrals, Elsevier Science Publishers, Amsterdam, 2012.